# SDR DL76L081373

- Difficulty date: October 18, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 58,089 hours, 8,603 cycles
- Engine: Pwa PW4060
- Engine time: 44,515 hours, 6,413 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7755386
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE START VALVE FAILED TO OPEN.  CONFIRMED START VLV INOP.  PERF MANUAL START FWD TO MCO AND PLC PER MEL 80-00-02.
